Aspirinovy bronchial asthma is the pseudo-allergic chronic inflammation of airways caused by hypersensitivity to aspirin and other nonsteroid resolvents and which is shown a congestion of a nose, rinorey, breath difficulty, cough, suffocation attacks. The course of disease is heavy. Diagnostics provides the careful analysis of anamnestichesky data and complaints, assessment of results of fizikalny inspection, function of external breath. Treatment is based on an exception of nonsteroid anti-inflammatory medicines, observance of a special diet, use of bronchodilators, glucocorticoids, antagonists of leykotriyenovy receptors.
Aspirinovy bronchial asthma
Aspirinovy bronchial asthma is a special option of bronchial asthma at which development of a bronkhospastichesky syndrome is caused by hypersensibility to nonsteroid resolvents (NPVS), including to acetilsalicylic acid, and also natural salycylates. The violation of metabolism of arakhidonovy acid arising at the same time leads to emergence of a bronchospasm and narrowing of a gleam of bronchial tubes. Aspirinovy bronchial asthma has a heavy current, poorly reacts to introduction of bronchial spasmolytics and demands early purpose of inhalation glucocorticosteroids for prevention of complications.
The disease generally occurs at adults, and women at the age of 30-40 years are ill more often. The intolerance of NPVS is observed at 10-20% of patients with bronchial asthma, and these figures increase at asthma combination to rinosinusita. For the first time hypersensitivity to aspirin with development of a laryngospasm and the complicated breath was revealed at the beginning of the 20th century, soon after opening and introduction in clinical practice of acetilsalicylic acid.Please Help us - click on the advertisement
Developing of aspirinovy bronchial asthma is caused by hypersensibility to aspirin and other NPVS: to diclofenac, ibuprofen, indometacin, ketoprofen, naproksen, piroxicam, mefenamovy acid and sulindak. And in most cases concerning above-mentioned medicines cross reaction is noted, that is with hypersensibility to aspirin in 50-100% of cases hypersensitivity and to indometacin, a sulindak etc. will be observed.
Quite often hyper reaction with development of a bronchospasm is noted not only on medicines, but also on natural salycylates: tomatoes and cucumbers, oranges and lemons, apples and pepper, some berries (raspberry, strawberry, wild strawberry, etc.), seasonings (cinnamon, turmeric). Besides, hypersensibility quite often develops on yellow dye , and also various preserved foods which part derivatives of salicylic and benzole acid are.Please Help us - click on the advertisement
The mechanism of development of a bronchospasm and the related attacks of suffocation at aspirinovy asthma is caused not by a classical allergy, but violation of metabolism of arakhidonovy acid (often such violation is genetically caused) under the influence of nonsteroid anti-inflammatory medicines. At the same time inflammation mediators – tsisteinilovy leykotriyena which strengthen inflammatory process in airways are much formed and lead to development of a bronchospasm, provoke excess secretion of bronchial slime, increase vascular permeability. It allows to consider this pathology respiratory psevdoatopiy (pseudo-allergy).
Besides patients have an oppression of a tsiklooksigenazny way of metabolism of arakhidonovy acid to reduction of formation of prostaglandins E expanding bronchial tubes and increase in amount of F2a prostaglandins narrowing a bronchial tree. One more pathogenetic factor participating in development of aspirinovy bronchial asthma – strengthening of activity of platelets at receipt in an organism of nonsteroid resolvents. The increased aggregation of platelets leads to the strengthened allocation from them such biologically active agents as and serotonin, the bronchial tubes causing a spasm, the increased secretion of bronchial glands, increase of hypostasis of a mucous membrane of bronchial tubes and development of a bronkhoobstruktivny syndrome.Please Help us - click on the advertisement
Allocate several options of a course of aspirinovy bronchial asthma – pure aspirinovy asthma, an aspirinovy triad and a combination of hypersensitivity to nonsteroid anti-inflammatory medicines with atopic bronchial asthma. The disease most often develops at the patients suffering from a chronic rinosinusit or asthma quite often for the first time developing against the background of a viral or bacterial infection at reception in this regard of any febrifuge. Usually within 0,5-1 hours after hit in an organism of aspirin or its analogs appears plentiful , dacryagogue, face reddening and the top part of a thorax, develops the suffocation attack corresponding to the classical course of bronchial asthma. Quite often the attack is followed by nausea and vomiting, belly-aches, a lowering of arterial pressure with dizziness and unconscious states.
At the isolated ("pure") aspirinovy bronchial asthma development of an attack of suffocation soon after reception of NPVS in the absence of other clinical manifestations and rather favorable course of a disease is characteristic. At an aspirinovy triad the combination of signs of a rinosinusit (a nose congestion, cold, a headache), intolerance of nonsteroid anti-inflammatory medicines is noted (temple pain, , attacks of sneezing and dacryagogue).Please Help us - click on the advertisement
Heavy progressing courses of asthma it is accompanied by frequent attacks of suffocation, development of the asthmatic status. At a combination of aspirinovy and atopic bronchial asthma, along with an aspirinovy triad, signs of allergic reactions with development of a bronchospasm to hit in an organism of pollen of plants, household and food allergens, and also frequent signs of defeat of other bodies and systems, including the phenomena of recurrent urticaria, eczema, atopic dermatitis are noted.Please Help us - click on the advertisement
The correct diagnosis at aspirinovy bronchial asthma can be established on condition of careful collecting the anamnesis, establishment of accurate connection of development of asthmatic attacks with reception of acetilsalicylic acid and other NPVS, and also medicines which part aspirin, "natural" salycylates and food dye of a tartazin is.
Presence at patients with aspirinovy bronchial asthma, so-called aspirinovy triad, that is combination of intolerance of NPVS, heavy attacks of suffocation and the clinical signs of a chronic polipozny rinosinusit (confirmed when carrying out a X-ray analysis of additional bosoms of a nose and an endoscopic research of a nasopharynx) facilitates diagnostics.
For confirmation of the diagnosis provocative tests with acetilsalicylic acid and indometacin are informative. It is possible to enter NPVS orally, nazalno or it is inhalation. Researches have to be conducted only in the specialized medical institution equipped with means of warm and pulmonary resuscitation development of anafilaktoidny reactions is so possible during the provocative test. Test is considered positive at emergence of symptoms of suffocation, violation of nasal breath, cold, dacryagogue and decrease in OFV1 (the volume of the forced exhalation for the first second) at a research of function of external breath.
Performing differential diagnosis of aspirinovy bronchial asthma with other diseases is necessary (atopic asthma, a chronic obstructive pulmonary disease, sharp respiratory infections, tubercular and tumoral damages of bronchial tubes, cardiac asthma, etc.). At the same time necessary tool and laboratory researches, including a X-ray analysis of bodies of a thorax, KT of lungs, a bronkhoskopiya, spirometry, ultrasonography of heart are carried out. Consultations of the pulmonologist and other experts are held: allergist-immunologist, cardiologist, otolaryngologist.Please Help us - click on the advertisement
Treatment of aspirinovy bronchial asthma
Treatment of patients of aspirinovy is OH carried out according to the general recommendations developed for assistance at various options of bronchial asthma. It is important to exclude the use of aspirin and other NPVS, and also food containing natural salycylates. If necessary in coordination with the attending physician reception of rather safe medicines, for example paracetamol can be allowed.
The main medicines used for the prevention of attacks of suffocation at patients with aspirinovy bronchial asthma – inhalation glucocorticosteroids (a beklometazona dipropionate, , a flutikazona propionate), inhalation b2-agonists of long action ( and ), and also antileykotriyenovy medicines (, , ). Besides, planned treatment of chronic rinosinusit and nasal polyps is carried out.
In the period of an aggravation at an attack of suffocation high-speed inhalation b2-agonists (salbutamol, ), antikholinergichesky medicines (an ipratropiya bromide), , are appointed. At the heavy course of aspirinovy bronchial asthma oral and injection glucocorticosteroids, infusional therapy are used. In the presence of the accompanying chronic polipozny rinosinusit surgical treatment with endoscopic removal of polyps can be carried out.